网站首页  |  关于我们  |  最新公告  |  新闻动态  |  备考指南  |  下载中心  |  考点简介  |  培训基地展示  |  在线留言  |  联系我们
ISPN学习中心
护理名人堂
    最新公告
    新闻动态
    下载中心
    法律声明
    备考指南
    考点简介
    培训基地展示
 
    
 
  

  

 
 
 首页信息中心 备考指南知识题库
 
ISPN考试模拟试题(180)

Question:

The physician has prescribed nitroglycerin to a client with angina.The client also has closed-angle glaucoma.The nurse contacts the physician to discuss the potential for:

1.Decreased intraocular pressure.

2.Increased intraocular pressure.

3.Hypotension.

4.Hypertension.

 

Nitroglycerin causes vasodilation,which results in increased intraocular pressure.The vasodilatory effects of the medication can trigger an attack,causing pain and loss of vision.Hypotension is a common side effect of nitroglycerin,which dilates the blood vessels but is not a concern in the client with glaucoma.

CN:Pharmacological and parenteral therapies;CL:Synthesize
Answer:2

小编寄语:泰戈尔说:当你因错过太阳而失声痛哭,你也将失去星期星。胜利的果实固然甜蜜,但对挫折的坚守也固然美好。 

时间:2020/2/14 9:38:18
 
上一篇:ISPN考试模拟试题(179)                          下一篇:ISPN考试模拟试题(181)  
 
  
邮箱:cgfnscn2012@126.com   法律声明 Copyright 2012   版权所有  All Rights Reserved